MAUDE Adverse Event Report: ARTHREX, INC. Ø7X 30MM BC IF SCRW, VENTED; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. Ø7X 30MM BC IF SCRW, VENTED; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number Ø7X 30MM BC IF SCRW, VENTED
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a knee surgery the implant broke off when it was inserted.The broken pieces were retrieved out of the patient.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The complaint allegation was confirmed.One unpackaged ar-4030c-07 serial/batch (b)(6) was returned for investigation.The returned interference bio screw was visually inspected and noted that it was broken into two pieces.The method of bone preparation employed during the procedure, as well as the bone quality encountered, was not provided.The most likely cause is continually applying torque when the implant is seated and /or not advancing.Per dfu-0111 at revision 1.G.Precautions.6.Bio-absorbable interference screw only: it is important to completely seat the screwdriver to prevent potential stripping of the hex and/or screw fracture during insertion or removal.

Brand Name
Ø7X 30MM BC IF SCRW, VENTED
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key17078255
Report Number1220246-2023-06850
Device Sequence Number6346285
Product Code MAI
UDI-Device Identifier00888867277649
UDI-Public00888867277649
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K180662
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model NumberØ7X 30MM BC IF SCRW, VENTED
Device Catalogue NumberAR-4030C-07
Device Lot Number14735439
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2023
Supplement Date Received by Manufacturer05/11/2023
Initial Report FDA Received Date06/07/2023
Supplement Report FDA Received Date09/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown